# SDR AALA20170403002

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 61,292 hours, 7,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 306694
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND M33404 BATTERY PACK BELOW LIMITS. REMOVED AND REPLACED M33404 BATTERY PACK IAW AMM 33-51-06. GOOD FOR SVC. THE AIRCRAFT WAS NOT GROUNDED.
